MathSciNet Relay Station
MathSciNet bibliographic data
MR1150329 34G10 (47D09 47N20)
Xiao, Ti Jun; Liang, Jin Second order linear differential equations with almost periodic solutions. A Chinese summary appears in Acta Math. Sinica 35 (1992), no. 5, 719–720. Acta Math. Sinica (N.S.) 7 (1991), no. 4, 354–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement